# SDR 97FDEA00430

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

THIS A/C SHUT DOWN THE NR 3 ENGINE ON DESCENT INTO MEMPHIS FOR A ENGINE FIRE ON BOTH A AND B LOOPS.  THE CREW BLEW ONE OF THE FIRE BOTTLES.
